Welcome to the Radiology Forum! Questions in this forum are being answered by medical professionals. Topics covered in this forum include Breast Imaging, CT/CAT Scan, Mammography, MRI, Nuclear Medicine, Radiation Therapy, Ultrasound and X-rays.
I'm a 45 year old female with system issues of increasing debilitation, including neurological, endrocine, immunologic... My symptoms have matched those of worsening MS, but there are other possible causes. So, I'm wondering if someone could help me with some MRI results:
- "The sella turcica is noted to be partially 'empty'"
- "patcy supratentorial white matter T2 and flair hyperintensity in the periatrial white matter left side worse than right side"
It stated that a lumbar puncture might be helpful in diagnosis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.